Alert archive / California / Wind Advisories in 2015
Wind Advisory 22, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 25, 2015, 9:12 PM PDT for Los Angeles County, California. It took effect at Apr 25, 2015, 10:00 PM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2015, 9:12 PM PDT (04:12 UTC)
- In effect from
- Apr 25, 2015, 10:00 PM PDT
- Expired
- Apr 26, 2015, 3:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
256 WWUS76 KLOX 260412 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 912 PM PDT SAT APR 25 2015 ...DAMAGING WINDS EXPECTED FOR PORTIONS OF THE MOUNTAINS TONIGHT INTO SUNDAY MORNING... .STRONG AND DAMAGING NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES OVERNIGHT INTO SUNDAY. THE FOCUS OF STRONGEST WINDS WILL BE ACROSS THE INTERSTATE 5 CORRIDOR IN THE LOS ANGELES COUNTY MOUNTAINS...WHERE DAMAGING GUSTS BETWEEN 60 AND 70 MPH CAN BE EXPECTED. THE GUSTY NORTHERLY WINDS WILL EXPAND SOUTHWARD OVERNIGHT AND IMPACT PORTIONS OF THE SANTA CLARITA VALLEY...SAN FERNANDO VALLEY...AND SANTA MONICA MOUNTAINS. GUSTY NORTH CANYON WINDS TO 45 MPH WILL ALSO AFFECT THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS OVERNIGHT. CAZ059-260515- /O.CAN.KLOX.HW.W.0006.000000T0000Z-150426T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 912 PM PDT SAT APR 25 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH WIND WARNING. GUSTY WEST WINDS WILL CONTINUE OVERNIGHT...WITH THE STRONGEST WINDS NEAR 45 MPH AT TIMES. WITH THE WINDS REMAINING BELOW WARNING THRESHOLDS...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ CAZ087-261000- /O.EXP.KLOX.WI.Y.0021.000000T0000Z-150426T0400Z/ /O.NEW.KLOX.WI.Y.0022.150426T0500Z-150426T1000Z/ CATALINA AND SANTA BARBARA ISLANDS- INCLUDING THE CITY OF...AVALON 912 PM PDT SAT APR 25 2015 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS AND TIMING...AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH THIS EVENING. LOCAL GUSTS OVER 50 MPH WILL BE POSSIBLE. WINDS WILL BEGIN TO DIMINISH SOME AFTER MIDNIGHT. * IMPACTS...GUSTY WINDS COULD GENERATE BLOWING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-041-260515- /O.EXP.KLOX.WI.Y.0021.000000T0000Z-150426T0400Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...MALIBU... SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...LONG BEACH 912 PM PDT SAT APR 25 2015 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. AS A RESULT...THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 9 PM PDT. EVEN SO...WEST WINDS GUSTING TO NEAR 30 MPH WILL CONTINUE THROUGH LATE THIS EVENING BEFORE DIMINISHING. $$ CAZ053-054-261215- /O.CON.KLOX.HW.W.0006.000000T0000Z-150426T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 912 PM PDT SAT APR 25 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY... * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. ISOLATED GUSTS TO 70 MPH NEAR WHITAKER PEAK. STRONGEST WINDS THROUGH THE INTERSTATE 5 CORRIDOR. * TIMING...INCREASING THIS EVENING AND CONTINUING THROUGH EARLY SUNDAY MORNING. * IMPACTS...WINDS THIS STRONG COULD CAUSE PROPERTY DAMAGE AND CREATE POWER OUTAGES FROM DOWNED POWER LINES. HAZARDOUS DRIVING CONDITIONS ARE ALSO LIKELY DUE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ039-052-261000- /O.CON.KLOX.WI.Y.0021.000000T0000Z-150426T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 912 PM PDT SAT APR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH TONIGHT...WITH ISOLATED GUSTS TO 55 MPH NEAR MONTECITO HILLS. WINDS WILL DIMINISH LATE TONIGHT. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... ESPECIALLY BETWEEN GAVIOTA AND GOLETA AND IN THE SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-088-547-261215- /O.CON.KLOX.WI.Y.0021.150426T0500Z-150426T1700Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 912 PM PDT SAT APR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY... * WINDS AND TIMING...AREAS OF NORTH WINDS INCREASING OVERNIGHT TO 15 TO 25 MPH WITH GUSTS TO 40 MPH. ISOLATED GUSTS TO 50 MPH ACROSS HIGHER TERRAIN. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATES 5 AND 405...AS WELL AS HIGHWAY 118. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SIRARD
1 follow-up statement
512 WWUS76 KLOX 261007 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 307 AM PDT SUN APR 26 2015 ...WINDY THROUGH MONDAY MORNING... .STRONG NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES THIS MORNING. THE FOCUS OF STRONGEST WINDS WILL BE ACROSS THE INTERSTATE 5 CORRIDOR IN THE LOS ANGELES COUNTY MOUNTAINS...WHERE GUSTS OF 60 MPH ARE EXPECTED. THE GUSTY NORTHERLY WINDS WILL ALSO AFFECT PORTIONS OF THE SANTA CLARITA VALLEY...SAN FERNANDO VALLEY...AND SANTA MONICA MOUNTAINS. SUNDOWNER WINDS WILL OCCUR THIS EVENING AND A SANTA ANA WIND EVENT WILL DEVELOP OVERNIGHT. CAZ039-052-261815- /O.EXP.KLOX.WI.Y.0021.000000T0000Z-150426T1000Z/ /O.NEW.KLOX.WI.Y.0023.150427T0100Z-150427T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 307 AM PDT SUN APR 26 2015 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT MONDAY. * WINDS AND TIMING...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH AND ISOLATED GUSTS TO 55 MPH NEAR MONTECITO HILLS WILL DEVELOP EARLY THIS EVENING AND PERSIST TO JUST BEFORE DAWN MONDAY. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... ESPECIALLY BETWEEN GAVIOTA AND GOLETA AND IN THE SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ087-261115- /O.EXP.KLOX.WI.Y.0022.000000T0000Z-150426T1000Z/ CATALINA AND SANTA BARBARA ISLANDS- INCLUDING THE CITY OF...AVALON 307 AM PDT SUN APR 26 2015 ...WIND ADVISORY HAS EXPIRED... WINDS WILL REMAIN JUST BELOW ADVISORY CRITERIA TODAY. $$ CAZ053-054-261700- /O.CON.KLOX.HW.W.0006.000000T0000Z-150426T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 307 AM PDT SUN APR 26 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WINDS THROUGH THE INTERSTATE 5 CORRIDOR. * TIMING...THE WINDS WILL PERSIST THROUGH MID MORNING. * IMPACTS...WINDS THIS STRONG COULD CAUSE PROPERTY DAMAGE AND CREATE POWER OUTAGES FROM DOWNED POWER LINES. HAZARDOUS DRIVING CONDITIONS ARE ALSO LIKELY DUE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ046-088-547-261700- /O.CON.KLOX.WI.Y.0021.000000T0000Z-150426T1700Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 307 AM PDT SUN APR 26 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... * WINDS AND TIMING...AREAS OF NORTH WINDS TO 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL PERSIST THROUGH MID MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATES 5 AND 405...AS WELL AS HIGHWAY 118. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ ASR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 25, 8:30 PM PDT, 42 minutes earlier.
Area forecast discussion, Apr 25, 8:30 PM PDT, 42 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 830 PM PDT SAT APR 25 2015 .SYNOPSIS... THE GUSTY WINDS WILL SHIFT MORE NORTHERLY TONIGHT...AND THEN NORTHEAST ON SUNDAY AS HIGH PRESSURE MOVES IN. THE HIGH AND OFFSHORE WINDS WILL BRING FAIR SKIES AND ABOVE NORMAL TEMPERATURES INTO MIDWEEK. BUT THE LAST HALF OF THE WEEK WILL HAVE A COOLING TREND WITH AN INCREASING MARINE LAYER AS A LOW APPROACHES. && .SHORT TERM (TONIGHT-TUE)...A FAST MOVING COLD FRONT MOVED THRU THE FORECAST AREA TODAY. THERE WERE SCATTERED SHOWERS OVER PARTS OF L.A. COUNTY LATE TODAY WHICH LINGERED INTO EARLY THIS EVENING. CLEAR TO PARTLY CLOUDY SKIES SHOULD PREVAIL FOR MANY PARTS OF THE FORECAST AREA OVERNIGHT. THE N MTN SLOPES WILL HAVE PLENTY OF LEFTOVER CLOUDS ALONG WITH A CHANCE OF RAIN AND SNOW SHOWERS MAINLY ON THE N SLOPES. GUSTY W TO NW WINDS BEHIND THE FRONT AFFECTED MANY PARTS OF THE DISTRICT INTO THIS EVENING AS WELL. GUSTY ONSHORE WINDS TO ADVISORY LEVELS CONTINUED EARLY THIS EVENING FOR THE VTU/L.A. COUNTY COASTAL AREAS. THERE IS A WIND ADVISORY IN EFFECT FOR THESE AREAS UNTIL 9 PM THIS EVENING...WHEN WINDS ARE EXPECTED TO DIMINISH. GUSTY W WINDS IN THE ANTELOPE VALLEY WERE NOTED AS WELL..BUT WINDS NEVER REALLY GOT AS STRONG AS ORIGINALLY THOUGHT...AND WILL LIKELY CANCEL THE HIGH WIND WARNING AND POSSIBLY REPLACE WITH A WIND ADVISORY PRIOR TO 9 PM THIS EVENING. GUSTY NW TO N WINDS WILL PERSIST ACROSS THE SBA S COAST AND MTNS...WITH A WIND ADVISORY IN EFFECT UNTIL 3 AM SUNDAY. 850 MB WINDS WILL TURN NW TO N AND INCREASE RAPIDLY THIS EVENING TO 45 KNOTS OR SO...AND THIS WILL BRING STRONG AND DAMAGING WIND GUSTS TO THE L.A./VTU MTNS ESPECIALLY ALONG THE I-5 CORRIDOR. A HIGH WIND WARNING IS IN EFFECT FOR THESE AREAS OVERNIGHT INTO SUN MORNING. THE NORTHERLY WINDS WILL DESCEND TO LOWER ELEVATIONS AND CAUSE GUSTY NORTHERLY WINDS OVERNIGHT INTO SUN MORNING FOR THE SANTA CLARITA VLY...SANTA MONICA MTNS AND SAN FERNANDO VLY...WHERE WIND ADVISORIES ARE ALSO IN EFFECT. PLEASE SEE THE LATEST NON-PRECIPITATION WEATHER MESSAGE FOR FURTHER DETAILS ON THE HIGH WIND WARNING AND WIND ADVISORIES. AN UPPER LEVEL TROF OVER SERN CA THIS EVENING WILL PUSH E INTO THE GREAT BASIN TONIGHT AND SUN. UPPER LEVEL RIDGING WILL BUILD OFF THE CA COAST THRU SUN...WITH A BROAD NORTHERLY FLOW ALOFT OVER SRN CA. THE UPPER RIDGE WILL GRADUALLY BUILD INTO CENTRAL AND NRN CA SUN NIGHT AND MON...WITH A N TO NE FLOW ALOFT FOR SRN CA. THE UPPER LEVEL RIDGE AXIS IS THEN FORECAST TO MOVE INTO SRN CA FOR TUE. DRIER AIR WILL CONTINUE TO MOVE INTO THE REGION ON THE NORTHERLY FLOW FOR SUN WITH MOSTLY CLEAR SKIES EXPECTED IN ALL AREAS EXCEPT THERE SHOULD BE A FEW LINGERING CLOUDS IN THE MORNING ON THE N MTN SLOPES. WINDS WILL TURN NE AND BE GUSTY OVER PORTIONS OF VTU/L.A.COUNTIES LATER SUN NIGHT INTO MON MORNING...ESPECIALLY BELOW AND THRU THE FAVORED PASSES AND CANYONS. IT LOOKS LIKE WIND ADVISORIES MAY BE NEEDED BY EARLY MON MORNING FOR THE SANTA MONICA MTNS...VTU COUNTY VLYS...SANTA CLARITA VLY...AND THE WESTERN SAN FERNANDO VLY. 850 MB WINDS SHOULD INCREASE TO 45 TO 50 KT OVER THE L.A./VTU MTNS...WITH STRONG AND GUSTY NE WINDS EXPECTED THERE...POSSIBLY TO WARNING LEVELS. A HIGH WIND WATCH MAY BE NEEDED FOR THESE AREAS FOR LATER SUN NIGHT INTO MON MORNING. WINDS ACROSS THE AREA WILL DIMINISH MON AFTERNOON. THERE WILL BE WEAKER OFFSHORE WINDS ACROSS THE REGION MON NIGHT INTO TUE MORNING...BELOW ADVISORY LEVELS. SKIES WILL BE MOSTLY CLEAR ACROSS THE REGION MON AND TUE WITH MUCH WARMER TEMPERATURES EXPECTED DURING THE PERIOD. TEMPS OVER SWRN CA ARE FORECAST TO WARM TO A FEW DEGREES ABOVE NORMAL FOR MANY AREAS ON SUN...AND TO MUCH ABOVE NORMAL ON MON AND TUE...WITH HIGHS APPROACHING 90 DEGREES IN THE WARMEST VLYS MON...AND REACHING INTO THE LOWER 90S FOR THE WARMEST VLYS ON TUE. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (WED-SAT)...WEAK UPPER TROUGH WILL BRING A RETURN OF ONSHORE FLOW AND MARINE LAYER CLOUDS DURING THE EXTENDED PERIOD. INITIALLY...THE LOW CLOUDS AND FOG ARE EXPECTED TO BE CONFINED TO COASTAL AREAS...BUT SHOULD EXTEND FURTHER INLAND BY FRIDAY. THERE WILL BE A GRADUAL COOLING TREND THROUGH THE EXTENDED PERIOD. && .AVIATION...26/0020Z. AT 2330Z...THERE WAS NO MARINE INVERSION PRESENT AT KLAX. GENERALLY HI CONFIDENCE IN THE 00Z TAFS...ALTHO THERE IS SOME UNCERTAINTY WITH THE TIMING AND EXTENT OF MVFR CIGS AT TIMES TONIGHT INTO EARLY SUN FOR SEVERAL OF THE COAST AND VLY AIRFIELDS...WITH THE TIMING OFF PLUS/MINUS ONE TO TWO HOURS. HI CONFIDENCE DRIER AIR MOVING IN TONIGHT AND SUN WILL CLEAR TO THE AIRFIELDS TO VFR...STARTING TONIGHT FOR AREAS S OF POINT CONCEPTION...AND ELSEWHERE EARLY SUN MORNING. HI CONFIDENCE IN 00Z TAFS FOR KWJF AND KPMD WITH VFR CONDITIONS THRU SUN. GUSTY W TO NW WINDS FOR COASTAL AIRFIELDS WILL DIMINISH TONIGHT. AT KSBA...LOW LEVEL WIND SHEAR IS EXPECTED 02Z-11Z DUE TO GUSTY N CANYON WINDS IN THE VICINITY. GUSTY W WINDS AT KWJF AND KPMD WILL PERSIST TONIGHT INTO SUN MORNING. KLAX...GENERALLY HI CONFIDENCE IN THE 00Z TAF...ALTHO THERE IS SOME UNCERTAINTY WITH THE TIMING OF MVFR CIGS IMPROVING TO VFR WHICH MAY BE OFF PLUS/MINUS ONE TO TWO HOURS. ONCE CLEARING TAKES PLACE...HI CONFIDENCE DRIER AIR MOVING IN WILL KEEP VFR CONDITIONS AT THE AIRFIELD THRU SUN EVENING. GUSTY W WINDS THIS EVENING WILL DIMINISH TONIGHT. KBUR...GENERALLY HI CONFIDENCE IN THE 00Z TAF...ALTHO THERE IS SOME UNCERTAINTY WITH THE TIMING OF MVFR CIGS IMPROVING TO VFR WHICH MAY BE OFF PLUS/MINUS ONE TO TWO HOURS. ONCE CLEARING TAKES PLACE AROUND 05Z...HI CONFIDENCE DRIER AIR MOVING IN WILL KEEP VFR CONDITIONS AT THE AIRFIELD THRU SUN AFTERNOON. && .MARINE...25/800 PM... NORTHWEST WINDS WILL CONTINUE TO INCREASE OVER THE WATERS THIS EVENING...STRONGEST OVER THE OUTER WATERS WHERE GUSTS 35 TO 40 KNOTS ARE EXPECTED TO BE WIDESPREAD. THE INNER WATERS WILL ALSO SEE MODERATE TO STRONG GUSTS...AND THERE IS A GALE WARNING IN EFFECT OVERNIGHT FOR THE SOUTHERN INNER WATERS...PZZ650 AND PZZ655. THE PERIOD WITH THE STRONGEST AND MOST WIDESPREAD GALE FORCE WINDS WILL BE SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEEP COMBINED SEAS WILL LIKELY BUILD TO 9 TO 12 FEET IN THE OUTER WATERS AND 6 TO 8 FEET IN THE NEAR SHORE BASINS OVERNIGHT INTO SUNDAY...SUBSIDING LATE SUNDAY NIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...SIRARD/GOMBERG AVIATION...SIRARD MARINE...SMITH SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 25, 6:00 AM PDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SAT APR 25 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-261300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT STRONG AND DAMAGING WINDS WILL DEVELOP ACROSS THE WESTERN PORTION OF THE ANTELOPE VALLEY BY LATE THIS MORNING OR EARLY AFTERNOON. BLOWING SAND AND DUST COULD CAUSE VISIBILITY TO LOWER TO NEAR ZERO AT TIMES FOR MOTORISTS ON HIGHWAYS 14 AND 138. WINDS SHOULD DIMINISH SOME BY LATE THIS EVENING. A HIGH WIND WATCH IS IN EFFECT FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS FROM THIS EVENING INTO EARLY SUNDAY MORNING. THERE WILL ALSO BE GUSTY WEST WINDS ACROSS THE COASTAL AREAS OF LOS ANGELES AND VENTURA COUNTIES THIS AFTERNOON THROUGH EARLY THIS EVENING...AS WELL AS SUNDOWNER WINDS ACROSS THE SANTA BARBARA SOUTH COAST AND ADJACENT SANTA YNEZ MOUNTAINS. A GALE WARNING IS IN EFFECT FOR THE OUTER WATERS THROUGH SUNDAY NIGHT. EXPECT NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR ADVISORY LEVEL WINDS ACROSS THE SANTA CLARITA AND SAN FERNANDO VALLEYS EARLY SUNDAY MORNING AS THE WINDS FROM THE MOUNTAINS SPREAD SOUTH INTO THE THOSE AREAS. THE GALE WARNING WILL CONTINUE FOR THE OUTER WATERS INTO SUNDAY NIGHT. THERE WILL BE A SIGNIFICANT WARM UP ON MONDAY AND TUESDAY WITH A MODERATE SANTA ANA WIND EVENT POSSIBLE MONDAY MORNING...BECOMING MUCH WEAKER ON TUESDAY MORNING. HIGH TEMPS WILL REACH THE UPPER 80S WITH A FEW VALLEY LOCATIONS REACHING 90 DEGREES. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:50 AM PDT | Small Craft Advisory | LOX | 6 hr | |
| Apr 26, 3:07 AM PDT | Wind Advisory | LOX | Los Angeles | 35 hr |
| Apr 26, 9:06 AM PDT | Small Craft Advisory | LOX | 18 hr | |
| Apr 26, 12:28 PM PDT | Wind Advisory | LOX | 26 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.